MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 50; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 50; HIP CEMENTLESS SHELL
Catalog Number 01.26.50MB
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 1 year and 11 months from the primary, hip revision surgery on the right side due to infection, which caused the loosening of the stem.Explantation of all the components and reimplantation of a m-vizion stem 180mm, body 20/40mm and a versafitcup dm 52 with dmf liner 28 and ceramic ball head 28 m.
 
Additional Manufacturer Narrative
Batch review performed on 25 april 2024: lot 2007397: (b)(4) items manufactured and released on 02-dec-2020.Expiration date: 2025-11-25.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: batch reviews performed on 25 april 2024: liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 (k092265) lot 1909377: (b)(4) items manufactured and released on 29-jan-2020.Expiration date: 2025-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other 2 similar reported event during the period of review.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 2114358: (b)(4) items manufactured and released on 07-jan-2022.Expiration date: 2026-12-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Stem: amistem c 01.18.151 cemented std stem size 1 (k103189) lot 2102130: (b)(4) items manufactured and released on 12-may-2021.Expiration date: 2026-04-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The pe plug implanted in the patient is not marketed in the usa.We performed anyway the batch review, reported here below: mectaplug 01.33.101 mectaplug pe size 1 () lot 2117832: (b)(4) items manufactured and released on 09-march-2022.Expiration date: 2027-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: late infection in tha, 1 year and 11 months after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 50
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19297228
Report Number3005180920-2024-00318
Device Sequence Number6834462
Product Code MEH
UDI-Device Identifier07630030808067
UDI-Public07630030808067
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2025
Device Catalogue Number01.26.50MB
Device Lot Number2007397
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight85 KG